Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


On Branson’s $Q$-curvature of order eight
HTML articles powered by AMS MathViewer

by Andreas Juhl
Conform. Geom. Dyn. 15 (2011), 20-43
Published electronically: March 1, 2011


We prove universal recursive formulas for Branson’s $Q$-curvature of order eight in terms of lower-order $Q$-curvatures, lower-order GJMS- operators and holographic coefficients. The results confirm a special case of a conjecture in [On conformally covariant powers of the Laplacian, arXiv:0905.3992v3].
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 53B20, 53B30, 53A30
  • Retrieve articles in all journals with MSC (2010): 53B20, 53B30, 53A30
Bibliographic Information
  • Andreas Juhl
  • Affiliation: Humboldt-Universität, Institut für Mathematik, Unter den Linden, D-10099 Berlin, Germany
  • Address at time of publication: Uppsala Universitet, Matematiska Institutionen, Box 480, S-75106 Uppsala, Sweden
  • Email:
  • Received by editor(s): May 2, 2010
  • Published electronically: March 1, 2011
  • Additional Notes: This work was supported by SFB 647 “Space-Time-Matter” of DFG
  • © Copyright 2011 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Conform. Geom. Dyn. 15 (2011), 20-43
  • MSC (2010): Primary 53B20, 53B30; Secondary 53A30
  • DOI:
  • MathSciNet review: 2775346